# SDR ASAA2018031223861

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 34,935 hours, 10,429 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Inoperative
- Location: Cockpit Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT DECK HEAT CONTROL CABIN INOPERATIVE,  RESET MASTER CAUTION, AND OPS CHECKED OK.  ACFT GROUNDED.   BITE CHECKED THE CONTROLLER,  NO FAULTS FOUND.
